Face get's Dry and Flaky after showering or washing my face with Soap?
I have always hand sensitive skin since I was young and if I took a shower my skin would get dry and the skin would flake, especially on my face but my arms are not flaky or dry.
I was wondering if this is a sign of hyperthyroidism? I notice that I used to have severe chapped lips but then I found out it was due to the chapstick I was using everyday I stopped and after 4 months of no chapstick and just letting the lips dry and peel my lips no longer get chapped unless I continue to lick them.
Could this be a sign of hyperthyroidism or maybe just a sign of sensitivity to soaps and chemicals in the soap I am using, just like with the chapstick.
just a few things about me:
I have no weight loss but I am skinny I am able to maintain my weight
I do have hairloss maybe like 20-25 hairs a day fall out when I shampoo my hair been like this since I was 18 I am 26 now.
I would post this question in the Dermatology section but It cost $19 bucks to ask a question lol
Interesting about the flaky skin bcz now that I am on Synthroid I am hyper and my skin has gotten very dry on my face .... you can use Cetaphil for soap and it is not drying and oil-free, too! Or, basis soap .. both were recommended to me yrs ago by my dermatologist bcz I would break out from oils but these aren't too drying I have found ?
Since becoming hyper on the med I have alot of hair loss wtih ea. shampoo and combing .. tons fall out in my hand ... I never really thought maybe from the med .. I thought more from the stress my body has been thru but maybe there is a connection?
I see Sykmax recommended Cetaphil, too .. give it a shot ... less $ than the $19 spent on the board to have your ? answered LOL!!!! :) :) :)
over 100 hairs a day. it is enough to make me not want to get out of bed in the morning and wash my hair or brush. it is very noticeable along my part and on my forehead and getting worse (scalp is visible when i pull my hair back and bald temples). it has been going on for a months. just started treatment for hypo and everybody says it will takes months for me to stop having symptoms but by that time i will have run out of hair.
i am trying to figure out ways to hide it. thick head bands are helping!! not looking forward to when i need hats since i am not a hat person!! any hair loss sucks and kills your self esteem.
hope you figure out what is causing yours.
I bought some cetaphil already lol I think my face is sensitive to soaps and harsh water I have sensitive skin. What I do is I wash my face first with soap and then shampoo with nizoral or baby shampoo. I think it helps.
I think I lose close to 100 a day as well but thats if I really comb it alot sometimes I will comb my hair after I shower just to see the hairs fall out over white paper.
I counted 30. and I lose maybe 20 in the shower.
The problem with me is I wouldnt mind going bald the only thing is I have an ugly shaped head and my face is small lol.
I had the same problem with my skin when I would wash my face with facial cleanser. My face was always tight to the point where I would not be able to smile or laugh or my facial skin would start to flake. My sister would make fun of me and ask why I was smiling funny, trying not to crack my skin. Embarrasing. I was looking online and found this website sweetbeautiful.com. Products are 100% natural. I ordered the products and I will never use anything else on my skin ever again. I tell everyone, all of my friends and family are using Suki now. I also def try to eat healthy as well. But I believe in this product 100%. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.